# SDR UALA2011121906965

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 62,982 hours, 11,136 cycles
- Engine: Pwa PW4077
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Slider
- Part number: 864882401
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDER ASSEMBLY CRACKED AT SCREW HOUSING ON SEATS 21B-19E-21J AND 21H-20J-31K-31J.  PART# 021-2097.  REPAIRED 21B-19E-21J-21H- 20J-.
